# SDR HEEA955371

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Malfunction
- Location: Cockpit
- Component: P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN TEST MODE IN MAP POSITION, SECOND BAND FROM TOP IS YELLOW AND BLUE.  ALSO SCREEN IS RED AT NIGHT AND CANNOT BE ADJUSTED. FOUND CRT BROKEN IN HALF AND BROKEN WIRE ON P1 CONNECTOR OF POWER SUPPLY.
